Journal of Economics and Financial Analysis

JEFA is a peer-reviewed academic journal publishes high quality research studies, both empirical and theoretical, in the disciplines of economics and finance twice in annum. The journal employs three-stage double-blind peer review process and does not impose any fees at submission, review, and production stages. It adopts a BOAI-compliant open access policy providing an immediate public-free access to its contents and indexed at EconPapers, EconBiz, EconIS, IDEAS, RePEc, DOAJ, ROAD, OpenAIRE, and etc.
ISSN (Print): 2521-6627 | ISSN (Online): 2521-6619

Vol 3, No 2 (2019)

View or download the full issue FULL ISSUE